If for some reason you have decided to stop taking birth control pills, you should know that some sudden changes may occur in your body, from which you will experience certain symptoms. Everything happens because of the change in the levels of some hormones, which will change after stopping the intake. Your body will return to its normal rhythm after adapting to the change.
This means that your menstrual cycle will return to its previous appearance, your skin will change, and so will your mood. If you had heavy periods, while taking the contraceptive this was corrected. Up to 2-3 months after stopping the pills, the likelihood of heavy cycles returning is high.
What else is changing?
You might get pregnant
If you do not want pregnancy, you should be aware that taking contraceptives improves menstrual cycles and ovulation. This means that immediately after stopping the pills, your chances of getting pregnant are high. If the pregnancy is desired, it is a cause for joy.
Your Mood May Change
Mood depends on many factors, one of them is taking birth control pills. Their effect on mood varies from woman to woman, but you may experience fluctuations in it.
Some women have depressive episodes, others low libido. You may feel down, have low self-esteem, or have no desire for anything.
Menstrual cramps may occur
Hormonal birth control pills have a beneficial effect on the cycle. They regulate his periods, control ovulation, relieve heavy bleeding and suppress the onset of painful cramps.
After stopping the tablets within a few months, it is possible for the cramps to return along with other individual features of your cycle.
You may also experience ovarian pain during ovulation.
Depending on the individual characteristics of your body, the periods of adaptation to the absence of the pill are different. The external factor that controlled the bleeding is no longer present in the body, so if you had heavy cycles, the likelihood of them returning is not at all small.
Hair loss may occur
Stopping the pills reduces hair growth. In some women, fluctuations in progesterone can cause hair loss. In women with polycystic ovary syndrome, facial hair is likely to return. While taking birth control pills, male pattern baldness decreases as testosterone levels decrease, causing unwanted hair growth and polycystic ovary syndrome.
Chest pain may occur
This symptom varies from woman to woman. Many women experience pain while taking birth control pills at certain times of the cycle. Others complain of this after stopping the pills.